# SDR MWEA010995

- Difficulty date: June 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,885 hours, 32,880 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Skin
- Part number: 5918036519
- Condition: Damaged
- Location: Station Xhs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPGRADE REPAIR INSTALLED AT STATION XHS 70 TO SRM 55-03 FIGURE 14.  --  REMOVED SKIN, FABRICATED NEW SKIN AND FINGER DOUBLER, INSTALLED SKIN.
